# SDR MALA954498

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819MA
- Make and model: Dhav DHC8102
- Aircraft serial: 251
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 10005511
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 3096 - DURING GATE WALKAROUND, MAINTENANCE PERSONNEL NOTED OVERHEAD EMERGENCY LIGHT IN COCKPIT DIMMED RAPIDLY AFTER BEING TURNED ON.  MAINTENANCE REPLACED THE LAMP.  THE SYSTEM PERFORMED SATISFACTORILY.  (W)
